# SDR 97ZZZX540

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2618
- Make and model: Bell 206L-1
- Aircraft serial: 45503
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Duplex Baring
- Part number: 206010443001
- Condition: Rough
- Location: Swashplate
- Part time: 239 hours
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE REMOVED DUE TO ROUGHNESS OF OUTER RING ROTATION.  AT DISASSEMBLY, FOUND DUPLEX BEARING INNER RACE PITTED.  THIS IS THE FOURTH BEARING FOUND DEFECTIVE WITH LESS THAN 1,000 HOURS.  THIS IS THE THIRD BEARING USED IN THIS SWASHPLATE IN LAST 12 MONTHS.
